MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV 4.2; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH COVER SCREW EV 4.2; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 25282
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a fracture of screw.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Additional Manufacturer Narrative
Additional fda coding being added after investigation of device.Adding additional type of investigation code 10.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional investigation conclusions code 4323.This is a follow up report to add this additional code.This is to correct and remove the codes that were initially reported - removing codes for: medical device problem code - 1260 investigation findings code - 3252 the physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: medical device problem code - 3190 investigation findings code - 213 this is a follow up report to correct these/this code(s).

Brand Name
COVER SCREW EV 4.2
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23925918
Report Number3013111692-2025-36586
Device Sequence Number18395642
Product Code DZE
UDI-Device Identifier07392532133794
UDI-Public07392532133794
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25282
Device Lot Number521710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale